Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is redness of skin a side effect of retin-a?

Premium Questions

Dr. Rahul Kumar MD

that it causes redness and burning of skin.My skin is little bit dry though.My questions are as follows 1.Retin A is better than Tri-Luma?.Someone told me that Tri-Luma has more side... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Albana Sejdini MD

worth of doxy for the treatment of acne . Now my question is I have also been prescribed Retin-A cream ... Peroxide 2.5% which I was previously using. This caused my already dry skin to become very... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Prasad MD

with the guidance of a dermatologist . So, I did not face the side-effects. Then for a year I used Retin-a . Now I ... or not after years there would be any side-effect because of having used... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. N. K. Misra MD

long before it subsides? RAH ON SIDE OF FACE WHICH MAKES ME THINK ITS THE RETINA A CREME USED 2 NIGHTS AGO. ITCHES AND RED.... ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Pravin Banodkar MD

those spots with the retin-A. My skin kind of overreacted, and the redness spread to my neck and chest ...) on my face that I've been treating with retin-A . A few weeks ago, I got a couple of... View answer

Answered by : Dr. Pravin Banodkar ( Dermatologist)

Public Forum Discussions

Dr. Tanusree Biswas MD

session was 3 months ago so my skin is stable now) and of course i will stop using the Retin A during ... a prolonged effect or it only makes skin sensistive when its applied . either way i... View answer

Answered by : Dr. Tanusree Biswas ( Dermatologist)
Dr.   Ashakiran S MD

I bought Retin A 0.25% while in Mexico as a wrinkle treatment. The insert was in Spanish... The pharmacist there told me to use at night and be careful of the sun. Are there other side effects I should... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Sumanth Amperayani MD

stitches but left open to heal. The skin area has healed but the tissue is still red rather than the faded ... it from getting any sun exposure as I know this is important. Is it safe to use retin-a... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Puvvula Kishore Kumar MD

I`ve got oily skin and acne scars (red) left on my face,I am 18 yrs old. should I go for depawhite cream to fade the marks ? I`ve used retino A in the past . I also need a good skin whitening gel.My... View answer

Answered by : Dr. Puvvula Kishore Kumar ( Dermatologist)
Dr. Ilyas Patel MD

I went to salon for upper lip waxing and I feel I burned my upper. Its red, burning and painful. Hardly able to open mouth. India/brown skin tone I have and burn area looks dark red. I am on... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Mobile Questions and Answers

Dr.     Sameer Kumar MD

retin -a cream is isotretenoin ad given for acne, it can cause redness and peeling of skin if applied in excess and kept for long hours , also sun protection is mandatory. regards

Dr. Ronald Schubert MD

You are experiencing a common side effects from Retin A. Retin A is actually a strong acid that eats away at the top layer of skin to help reduce the pores from closing and...